Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On arrangements of plane real quintics with respect to a pair of lines

Authors: A. B. Korchagin and G. M. Polotovskiĭ
Translated by: A. B. Korchagin
Original publication: Algebra i Analiz, tom 21 (2009), nomer 2.
Journal: St. Petersburg Math. J. 21 (2010), 231-244
MSC (2000): Primary 14H50
Published electronically: January 21, 2010
MathSciNet review: 2549453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The arrangements of an $ M$-curve of degree 5 with respect to a pair of lines in the projective plane are studied under the natural conditions of general position and maximality.

References [Enhancements On Off] (What's this?)

  • 1. A. B. Korchagin and G. M. Polotovskii, On arrangements of a plane real quintic curve with respect to a pair of lines, Commun. Contemp. Math. 5 (2003), no. 1, 1-24. MR 1958018 (2004a:14060)
  • 2. G. M. Polotovskiĭ, A catalogue of $ M$-splitting curves of order six, Dokl. Akad. Nauk SSSR 236 (1977), no. 3, 548-551; English transl. in Soviet Math. Dokl. 18 (1977). MR 0460339 (57:333)
  • 3. S. Yu. Orevkov, Arrangements of an $ M$-quintic with respect to a conic that maximally intersects its odd branch, Algebra i Analiz 19 (2007), no. 4, 174-242; English transl., St. Petersburg Math. J. 19 (2008), no. 4, 625-674. MR 2381938 (2009d:14076)
  • 4. -, Link theory and oval arrangements of real algebraic curves, Topology 38 (1999), no. 4, 779-810. MR 1679799 (2000b:14066)
  • 5. O. Ya. Viro, Gluing of algebraic hypersurfaces, elimination of singularities, and constructions of curves, Proceedings of the International Topological Conference (Leningrad, 1982), Nauka, Leningrad, 1983, pp. 149-197. (Russian)
  • 6. -, Gluing of plane real algebraic curves and constructions of curves of degrees 6 and 7, Topology (Leningrad, 1982), Lecture Notes in Math., vol. 1060, Springer, Berlin, 1984, pp. 187-200. MR 0770238 (87i:14029)
  • 7. -, Real algebraic manifolds with prescribed topological properties, Doctor's Diss., Leningrad. Gos. Univ., Leningrad, 1983. (Russian)
  • 8. A. B. Korchagin, Smoothing of 6-fold singular points and constructions of the 9th degree M-curves, Topology of Real Algebraic Varieties and Related Topics, Amer. Math. Soc. Transl. Ser. 2, vol. 173, Amer. Math. Soc., Providence, RI, 1996, pp. 141-155. MR 1384314 (97f:14058)
  • 9. A. B. Korchagin and D. E. Smith, Patchworking singularities $ A_\mu$ and $ D_\mu$ and meanders of their smoothing, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 299 (2003), 193-217; English transl., J. Math. Sci. (New York) 131 (2005), no. 1, 5366-5380. MR 2038262 (2004k:14110)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14H50

Retrieve articles in all journals with MSC (2000): 14H50

Additional Information

A. B. Korchagin
Affiliation: Lobachevsky University, 23 Gagarin Ave., Nizhny Novgorod 603950, Russia

G. M. Polotovskiĭ
Affiliation: Lobachevsky University, 23 Gagarin Ave., Nizhny Novgorod 603950, Russia

Keywords: Plane real algebraic curve, splitting algebraic curve, topological classification
Received by editor(s): December 24, 2007
Published electronically: January 21, 2010
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society